# SDR CA030605007

- Difficulty date: May 13, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Doug R4D-8
- Aircraft time: 27,558 hours
- Engine: Wright R182080
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 893742C
- Condition: Perforated
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT NR 1 ENGINE RAN ROUGH ON TAKEOFF.   COME BACK TO BASE ON REDUCED POWER. DIFFERENTIAL COMPRESSION CHECK INDICATED (0) ON NR 4 CYLINDER.  FOUND ALUMINIUM IN OILFILTER.  SUSPECT PISTON FAILURE.  REMOVED ENGINE FOR OVERHAUL.
